Correction to the proof of consistency of community detection

Peter J. Bickel, Aiyou Chen, Yunpeng Zhao, Elizaveta Levina, J. I. Zhu

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

This note corrects an error in two related proofs of consistency of community detection: under stochastic block models by Bickel and Chen [Proc. Natl. Acad. Sci. USA 106 (2009) 21068-21073] and under degree-corrected stochastic block model by Zhao, Levina and Zhu [Ann. Statist. 40 (2012) 2266-2292].

Original languageEnglish (US)
Pages (from-to)462-466
Number of pages5
JournalAnnals of Statistics
Volume43
Issue number1
DOIs
StatePublished - Feb 1 2015
Externally publishedYes

Keywords

  • Consistency of community detection
  • Degree-corrected stochastic block model
  • Network communities
  • Stochastic block model

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Correction to the proof of consistency of community detection'. Together they form a unique fingerprint.

Cite this